Options
Homotopes of JB*-triples and a Russo—Dye Theorem
Author(s)
Date Issued
2009
Date Available
2015-01-13T10:51:39Z
Abstract
In this note, we look at homotopes of Jordan triple structures and show that, following a renorming, an isotope of a JB*-triple is also a JB*-triple. We also provide a proof of the Russo—Dye theorem for JBW*-triples.
Type of Material
Journal Article
Publisher
World Scientific Publishing
Journal
Asian-European Journal of Mathematics
Volume
2
Issue
3
Start Page
465
End Page
475
Copyright (Published Version)
2009 World Scientific Publishing Company
Language
English
Status of Item
Peer reviewed
This item is made available under a Creative Commons License
File(s)
Loading...
Name
homot.pdf
Size
182.44 KB
Format
Adobe PDF
Checksum (MD5)
231d966f43e00674657ca88ac29e8e58
Owning collection